Alert archive / Texas / River Flood Warnings in 2015

River Flood Warning 95, NWS Austin/San Antonio, TX

October 24, 2015Val Verde County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Oct 24, 2015, 8:20 AM CDT for Val Verde County, Texas. It took effect at Oct 24, 2015, 11:09 AM CDT. It was in force for 33 hr.

The area

The outline as issued.

The facts

Issued
Oct 24, 2015, 8:20 AM CDT (13:20 UTC)
In effect from
Oct 24, 2015, 11:09 AM CDT
Expired
Oct 25, 2015, 8:00 PM CDT
In force
33 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Moderate

County Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 119 km from the middle of the area, began a volume at 13:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Devils River at Cauthorn Ranch near Juno (JNXT2).

Action stage
7 ft
Minor stage
8 ft
Moderate stage
10 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

972 
WGUS44 KEWX 241320
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
820 AM CDT SAT OCT 24 2015

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Devils River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC465-250720-
/O.NEW.KEWX.FL.W.0095.151024T1609Z-151026T0100Z/
/JNXT2.2.ER.151024T1609Z.151024T1800Z.151025T1300Z.UU/
820 AM CDT SAT OCT 24 2015

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Devils River At Cauthorn Ranch Near Juno.
* until Sunday evening...or until the warning is cancelled.
* At  8:00 AM Saturday the stage was 4.4 feet.
* Flood stage is 8.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue to rise to
  near 10.1 feet by this afternoon.The river will fall below flood stage by 
  tomorrow morning.
* Impact...At 10.0 feet...(3.0 meters), Low water crossings and bridges along 
  the Devils River and tributaries flood.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sun   Mon   Tue   Wed   Thu
 Cauthorn Ranch N    3    8    4.4   Sat 08 AM   8.1   6.5   6.2   5.9   5.8


&&

LAT...LON 3010 10115 3010 10107 3003 10114 2996 10110
      2996 10118 3003 10122       

$$

TXC465-250719-
/O.NEW.KEWX.FL.W.0096.151024T1555Z-151026T1012Z/
/BKCT2.2.ER.151024T1555Z.151025T0000Z.151025T2212Z.NO/
820 AM CDT SAT OCT 24 2015

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Devils River At Bakers Crossing 19N Of Comstock.
* until late Sunday night...or until the warning is cancelled.
* At  7:15 AM Saturday the stage was 2.3 feet.
* Flood stage is 6.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue to rise to
  near 8.3 feet by this evening.The river will fall below flood stage by 
  tomorrow afternoon.
* Impact...At 8.0 feet...(2.4 meters), Moderate lowland flooding reaches the 
  Highway 163 bridge floor several miles below Juno. This level is turbulent and
  dangerous for inexperienced swimmers, canoeists and kayakers.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sun   Mon   Tue   Wed   Thu
 Bakers Crossing     4    6    2.3   Sat 07 AM   7.5   5.4   4.9   4.5   4.1


&&

LAT...LON 2996 10118 2996 10110 2989 10097 2971 10095
      2968 10103 2986 10105       

$$

TXC465-250719-
/O.NEW.KEWX.FL.W.0097.151024T1609Z-151025T2141Z/
/CMKT2.2.ER.151024T1609Z.151024T1800Z.151025T0941Z.NO/
820 AM CDT SAT OCT 24 2015

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Devils River At Pafford Crossing nr Comstock.
* until Sunday afternoon...or until the warning is cancelled.
* At  7:15 AM Saturday the stage was 2.7 feet.
* Flood stage is 5.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue to rise to
  near 6.1 feet by this evening.The river will fall below flood stage by early 
  tomorrow.
* Impact...At 6.0 feet...(1.8 meters), Moderate lowland flooding over 1/4 mile 
  wide covers the right bank to the canyon walls. The turbulent flow can wash 
  motorists, campers, and equipment downstream from Pafford Crossing to Amistad 
  Reservoir. Livestock are cut off and potentially drowned below Juno to Amistad
  Reservoir.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sun   Mon   Tue   Wed   Thu
 Pafford Crossing    4    5    2.7   Sat 07 AM   4.5   3.6   3.3   3.1   3.0


&&

LAT...LON 2968 10103 2971 10095 2966 10089 2956 10092
      2953 10100 2963 10097       

$$
1 follow-up statement
848 
WGUS84 KEWX 242023
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
323 PM CDT SAT OCT 24 2015

...The flood warning is cancelled for the following rivers in Texas...

  Devils River At Cauthorn Ranch Near Juno Affecting Val Verde County
  Devils River At Bakers Crossing 19N Of Comstock Affecting Val Verde County
  Devils River At Pafford Crossing nr Comstock Affecting Val Verde County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC465-242053-
/O.CAN.KEWX.FL.W.0095.000000T0000Z-151026T0100Z/
/JNXT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
323 PM CDT SAT OCT 24 2015

The flood warning is cancelled for
  the Devils River At Cauthorn Ranch Near Juno.
* At  3:00 PM Saturday the stage was 4.4 feet (1.3 meters).
* Flood stage is 8.0 feet (2.4 meters).
* Forecast...No reports of flooding. This will be the last forecast
  for this location.


&& 



Below are the latest river stages and forecasts (feet):
                    BF  FLD  Observed           Forecast 7AM (FT)
Location           STG  STG    STG   Day Time   Sun   Mon   Tue   Wed   Thu
 Cauthorn Ranch N    3    8    4.4   Sat  3 PM   4.4   4.4   4.5   4.5   4.5


Below are the latest river stages and forecasts (meters):
                    BF  FLD  Observed           Forecast 7AM (M)
Location           STG  STG    STG   DAY TIME   Sun   Mon   Tue   Wed   Thu
 Cauthorn Ranch N    1    2    1.3   Sat  3 PM   1.3   1.3   1.4   1.4   1.4


&&

LAT...LON 3010 10115 3010 10107 3003 10114 2996 10110
      2996 10118 3003 10122       

$$

TXC465-242053-
/O.CAN.KEWX.FL.W.0096.000000T0000Z-151026T1012Z/
/BKCT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
323 PM CDT SAT OCT 24 2015

The flood warning is cancelled for
  the Devils River At Bakers Crossing 19N Of Comstock.
* At  2:15 PM Saturday the stage was 2.3 feet (0.7 meters).
* Flood stage is 6.0 feet (1.8 meters).
* Forecast...No reports of upstream flooding. No flooding is expected. 
  This will be the last forecast for this location.


&& 



Below are the latest river stages and forecasts (feet):
                    BF  FLD  Observed           Forecast 7AM (FT)
Location           STG  STG    STG   Day Time   Sun   Mon   Tue   Wed   Thu
 Bakers Crossing     4    6    2.3   Sat  2 PM   2.4   2.4   2.4   2.3   2.3


Below are the latest river stages and forecasts (meters):
                    BF  FLD  Observed           Forecast 7AM (M)
Location           STG  STG    STG   DAY TIME   Sun   Mon   Tue   Wed   Thu
 Bakers Crossing     1    2    0.7   Sat  2 PM   0.7   0.7   0.7   0.7   0.7


&&

LAT...LON 2996 10118 2996 10110 2989 10097 2971 10095
      2968 10103 2986 10105       

$$

TXC465-242053-
/O.CAN.KEWX.FL.W.0097.000000T0000Z-151025T2141Z/
/CMKT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
323 PM CDT SAT OCT 24 2015

The flood warning is cancelled for
  the Devils River At Pafford Crossing nr Comstock.
* At  2:15 PM Saturday the stage was 2.8 feet (0.9 meters).
* Flood stage is 5.0 feet (1.5 meters).
* Forecast...Crested below action stage. This will be the last forecast
  for this location. 


&& 



Below are the latest river stages and forecasts (feet):
                    BF  FLD  Observed           Forecast 7AM (FT)
Location           STG  STG    STG   Day Time   Sun   Mon   Tue   Wed   Thu
 Pafford Crossing    4    5    2.8   Sat  2 PM   2.7   2.3   2.3   2.2   2.2


Below are the latest river stages and forecasts (meters):
                    BF  FLD  Observed           Forecast 7AM (M)
Location           STG  STG    STG   DAY TIME   Sun   Mon   Tue   Wed   Thu
 Pafford Crossing    1    2    0.9   Sat  2 PM   0.8   0.7   0.7   0.7   0.7


&&

LAT...LON 2968 10103 2971 10095 2966 10089 2956 10092
      2953 10100 2963 10097       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Oct 24, 6:49 AM CDT, 1 hour 31 minutes earlier.

Area forecast discussion, Oct 24, 6:49 AM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
649 AM CDT SAT OCT 24 2015

.AVIATION...
/12Z TAFS/
SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS WILL BE
AFFECTING THE AREA TERMINALS FOR MUCH OF TODAY. IFR CIGS SHOULD
PREVAIL THROUGH 21 TO 22Z ALONG THE I-35 CORRIDOR. KDRT SHOULD
PREVAIL MVFR FOR MUCH OF TODAY...HOWEVER...CANT RULE OUT IFR CIGS
DURING THE PASSAGE OF A HEAVY SHOWER. A COLD FRONT IS EXPECTED TO
PUSH THROUGH THE AREA THIS AFTERNOON WITH A WIND SHIFT EXPECTED
AROUND 21 TO 22Z. IN THE WAKE OF THE FRONT...MODERATE NORTHERLY
WINDS WITH GUSTS UP TO 30 KNOTS ARE POSSIBLE. SOME LINGERING
SHOWERS ARE POSSIBLE LATE TONIGHT WITH A LULL OVERNIGHT AND THEN
PICK UP AGAIN SUNDAY MORNING...ESPECIALLY TO THE NORTH AND EAST OF
AREA SITES.

&&

.PREV DISCUSSION... /ISSUED 412 AM CDT SAT OCT 24 2015/

..HEAVY RAIN AND FLOOD EVENT UNDERWAY TO CONTINUE THROUGH
TONIGHT...

SHORT TERM (TODAY THROUGH SUNDAY)...
MOISTURE FROM THE GULF OF MEXICO...CARIBBEAN AND PACIFIC CONTINUES
TO INCREASE WITH PWS AROUND 2 INCHES ACROSS MOST SOUTH CENTRAL
TEXAS. AN UPPER LEVEL TROUGH MOVING EAST OVER NORTHWESTERN MEXICO
AND HURRICANE PATRICIA MOVING NORTHEAST INTO CENTRAL MEXICO ALONG
WITH AN UPPER LEVEL JET ARE INCREASING UPWARD FORCING WHILE A
COLD FRONT AND LOWER LEVEL JET ENHANCE THE FORCING. A SURFACE LOW
IS FORECAST TO FURTHER ENHANCE THE FORCING TONIGHT INTO SUNDAY.

TODAY...COLD FRONT ALONG A LAKE AMISTAD TO ROCKSPRINGS TO LLANO
TO TEMPLE LINE IS SAGGING SOUTH. SHOWERS AND THUNDERSTORMS WILL
CONTINUE TO TRAIN ALONG THE FRONT WITH POCKETS OF HEAVY RAIN AS IT
DRIFTS TO THE SOUTHEAST TOWARD THE ESCARPMENT THIS MORNING TO
MIDDAY. THE LOWER LEVEL JET HAS DEVELOPED A BAND OF SHOWERS WITH
EMBEDDED THUNDERSTORMS AND POCKETS OF HEAVY RAIN ALONG HIGHWAY 281
WITH A FEW WEAKER BANDS FURTHER TO THE EAST. THE TWO AREAS OF RAIN
WILL MERGE BY MIDDAY...WITH SOME DECREASE ALONG THE RIO GRANDE
THIS AFTERNOON.

TONIGHT...THE UPPER TROUGH MOVES TOWARD THE BIG BEND WHILE THE
MID LEVEL REMNANTS OF PATRICIA MOVE TOWARD THE LOWER RIO GRANDE.
THIS CAUSES A SURFACE LOW TO DEVELOP OVER FAR SOUTHERN TEXAS
EARLY THIS EVENING AND RAPIDLY DEEPEN WHILE MOVING UP THE TEXAS.
AS THIS HAPPENS...THE HEAVIER RAINS WILL FOCUS MORE EAST OF I-35
AS THE COLD FRONT SHIFTS SOUTHEAST OF OUR AREA.

SUNDAY...THE UPPER TROUGH AND REMNANTS OF PATRICIA MOVE ACROSS
TEXAS WHILE THE SURFACE LOW MOVES INTO SOUTHEASTERN TEXAS. SOME
HEAVY RAINS LINGER ACROSS FAR EASTERN PARTS OF THE AREA IN THE
MORNING AND THEN MOVE EAST OF OUR AREA IN THE AFTERNOON AS PWS
DECREASE.

THERE IS NO CHANGE ON THE EXPECTED RAIN TOTALS FOR TODAY THROUGH
SUNDAY. HIGHEST RAINFALL OVER THE HILLS AND ALONG THE ESCARPMENT
THIS MORNING TO MIDDAY SHIFTS EAST OF HIGHWAY 281 AND I-35 THIS
AFTERNOON AND TONIGHT. RAINFALL TOTALS OF 3 TO 10 INCHES ARE
EXPECTED WITH ISOLATED TOTALS UP TO 15 INCHES POSSIBLE. THE
HEAVIEST TOTALS WILL BE OVER THE COASTAL PLAINS IN PROXIMITY TO
THE SURFACE LOW. ELSEWHERE...RAINFALL TOTALS OF 1 TO 3 INCHES ARE
EXPECTED WITH ISOLATED TOTALS OF 6 INCHES POSSIBLE. WILL MAINTAIN
THE FLASH FLOOD WATCH FOR ALL AREAS AS DANGEROUS FLASH FLOODING IS
EXPECTED. SOME AREAS MAY BE TRIMMED FROM THE WATCH LATER TODAY AS
THE HEAVY RAINS SHIFT TO THE EAST.

LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)...
SOME SHOWERS MAY LINGER IN THE EAST SUNDAY NIGHT INTO MONDAY DUE
TO THE PROXIMITY OF THE SURFACE AND UPPER LOW AS IT MOVES EAST OF
TEXAS. NORTHWESTERLY FLOW ALOFT WILL BRING A DRY AIRMASS ACROSS
THE AREA MONDAY INTO TUESDAY. AN UPPER LEVEL TROUGH MOVING ACROSS
THE PLAINS BRINGS A COLD FRONT INTO OUR AREA LATE WEDNESDAY INTO
WEDNESDAY NIGHT REINFORCING THE DRIER AIRMASS. PWS GENERALLY FALL
BELOW AN INCH ON MONDAY AND REMAIN THROUGH MID WEEK.

THE PATTERN CHANGES TO WET AGAIN LATE THURSDAY AS AN UPPER LEVEL
TROUGH/LOW DEVELOPS OVER THE SOUTHWESTERN STATES/NORTHWESTERN
MEXICO. THE ECMWF HAS BEEN MORE CONSISTENT WITH A SLOWER MOVEMENT
AND WILL FOLLOW WHILE THE GFS HAS GONE BACK AND FORTH FROM SLOW TO
PROGRESSIVE. MOISTURE COMES BACK INTO SOUTH CENTRAL TEXAS WITH PWS
RISING BACK TO THE 1.5 TO 2 INCH RANGE BY LATE FRIDAY. SHOWERS AND
THUNDERSTORMS DEVELOP ALONG AND WEST OF I-35 THURSDAY NIGHT...THEN
SPREAD TO ALL AREAS FRIDAY AS UPWARD FORCING INCREASES. A SURFACE
BOUNDARY SLOWLY MOVES ACROSS OUR AREA AS WELL. LOCALLY HEAVY RAINS
COULD AGAIN DEVELOP FRIDAY INTO SATURDAY WITH THE HIGHER PWS AND A
SURFACE BOUNDARY TO FOCUS RAINFALL.

HYDROLOGY...
SOME AREAS MAY SEE RIVER AND STREAM RISES FROM THE HEAVY RAINS...
ESPECIALLY ALONG AND EAST OF I-35.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              74  62  67  61  73 / 100  90  50  20  10
AUSTIN BERGSTROM INTL AIRPORT  74  61  68  59  74 / 100  90  50  20  10
NEW BRAUNFELS MUNI AIRPORT     75  63  69  60  76 / 100  90  40  10  10
BURNET MUNI AIRPORT            72  59  65  57  72 / 100  80  40  10  10
DEL RIO INTL AIRPORT           73  60  74  56  77 /  90  40  10  -   -
GEORGETOWN MUNI AIRPORT        73  60  66  58  72 / 100  90  50  20  10
HONDO MUNI AIRPORT             73  61  73  57  77 / 100  60  30  10  -
SAN MARCOS MUNI AIRPORT        73  63  68  60  74 / 100  90  50  20  10
LA GRANGE - FAYETTE REGIONAL   77  65  70  61  72 / 100 100  70  40  20
SAN ANTONIO INTL AIRPORT       74  63  71  60  76 / 100  80  30  10  10
STINSON MUNI AIRPORT           76  64  73  61  78 / 100  80  30  10  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...
GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...
KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...
UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&

MESOSCALE/AVIATION...17
SYNOPTIC/GRIDS...04
PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Oct 24, 7:15 AM CDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
715 AM CDT SAT OCT 24 2015

TXZ171>173-183>194-202>209-217>225-228-251215-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
715 AM CDT SAT OCT 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL OF SOUTH CENTRAL
TEXAS THROUGH SUNDAY MORNING. AN UPPER DISTURBANCE INTERACTING
WITH MOISTURE FROM PACIFIC TROPICAL STORM PATRICIA WILL PRODUCE A
THREAT OF VERY HEAVY RAINFALL OVER MUCH OF SOUTH CENTRAL
TEXAS...ESPECIALLY AREAS ALONG AND EAST OF I-35. 2 TO 4 INCHES OF
RAINFALL CAN BE EXPECTED ALONG THE I-35 CORRIDOR WITH UP TO 6
INCHES EAST OF INTERSTATE 37. ISOLATED SPOTS OF 8 TO 12 INCHES ARE
STILL POSSIBLE ACROSS THE FAR SOUTHEASTERN COUNTIES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

AS THE COLD FRONT PUSHES OUT OF THE AREA AND THE UPPER LEVEL
DISTURBANCE MOVES TO THE SOUTHEAST...ADDITIONAL 1 TO 3 INCHES OF
RAINFALL ARE POSSIBLE ACROSS THE FAR SOUTHEAST COUNTIES FOR A
POTENTIAL OF FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE POSSIBLE SATURDAY.

In the hours before

Local storm report, Oct 24, 6:18 AM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
618 AM CDT SAT OCT 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 AM     HEAVY RAIN       2 WSW WELLS BRANCH      30.43N  97.71W
10/24/2015  M4.52 INCH       TRAVIS             TX   MESONET

            RAINFALL IN PAST 2 HOURS

&&

EVENT NUMBER EWX1500805

CVP
Local storm report, Oct 24, 6:36 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
636 AM CDT SAT OCT 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 AM     FLASH FLOOD      2 SW KIRBY              29.44N  98.42W
10/24/2015                   BEXAR              TX   CITY OFFICIAL

            DIRECTOR DR AT CREEKVIEW DR CLOSED DUE TO FLASH
            FLOODING

0316 AM     FLASH FLOOD      2 SSW SHAVANO PARK      29.55N  98.56W
10/24/2015                   BEXAR              TX   CITY OFFICIAL

            SLEEPY HOLLOW STREET AT SUNBURST STREET CLOSED DUE TO
            FLASH FLOODING

0324 AM     FLASH FLOOD      2 N OLMOS PARK          29.50N  98.49W
10/24/2015                   BEXAR              TX   CITY OFFICIAL

            MCCULLOUGH AVE AT BARBARA DRIVE CLOSED DUE TO FLASH
            FLOODING

0341 AM     HEAVY RAIN       5 NNW BURNET            30.83N  98.26W
10/24/2015  M4.30 INCH       BURNET             TX   MESONET

            RAINFALL IN PAST 3 HOURS

0342 AM     FLASH FLOOD      3 NNE LEON VALLEY       29.54N  98.59W
10/24/2015                   BEXAR              TX   CITY OFFICIAL

            SOUTHWELL RD AT VERBENA ST CLOSED DUE TO FLOODING

0351 AM     FLASH FLOOD      1 E HILL COUNTRY VILLA  29.58N  98.47W
10/24/2015                   BEXAR              TX   CITY OFFICIAL

            ENCINO GRANDE ST AT PASO DEL NORTE ST CLOSED DUE TO
            FLOODING

0425 AM     FLASH FLOOD      2 E HELOTES             29.56N  98.66W
10/24/2015                   BEXAR              TX   CITY OFFICIAL

            S HAUSMAN RD AT CHAMPIONS GATE CLOSED DUE TO FLOODING

0431 AM     FLASH FLOOD      3 N LOST CREEK          30.34N  97.85W
10/24/2015                   TRAVIS             TX   CITY OFFICIAL

            FLOODING ON RIVER HILLS RD

0508 AM     HEAVY RAIN       3 NW CAMP MABRY         30.35N  97.81W
10/24/2015  M4.25 INCH       TRAVIS             TX   MESONET

            RAINFALL IN THE PAST HOUR

0511 AM     HEAVY RAIN       2 ENE MANSFIELD DAM     30.41N  97.87W
10/24/2015  M3.68 INCH       TRAVIS             TX   MESONET

            RAINFALL IN PAST HOUR

0519 AM     HEAVY RAIN       5 E MANSFIELD DAM       30.38N  97.83W
10/24/2015  M5.67 INCH       TRAVIS             TX   MESONET

            RAINFALL SINCE 3 AM

0523 AM     HEAVY RAIN       3 SSW CEDAR PARK        30.47N  97.85W
10/24/2015  M2.79 INCH       WILLIAMSON         TX   MESONET

            2.79 INCHES OF RAIN FELL IN 30 MINUTES

0526 AM     FLASH FLOOD      2 SW WELLS BRANCH       30.43N  97.70W
10/24/2015                   TRAVIS             TX   CITY OFFICIAL

            MCNEIL DRIVE CLOSED DUE TO FLASH FLOODING

0530 AM     HEAVY RAIN       3 NW CAMP MABRY         30.35N  97.81W
10/24/2015  M6.55 INCH       TRAVIS             TX   MESONET

            RAINFALL SINCE MIDNIGHT

0541 AM     FLASH FLOOD      3 SW WELLS BRANCH       30.41N  97.71W
10/24/2015                   TRAVIS             TX   CITY OFFICIAL

            WATER CROSSINGS ON WATERS PARK RD....ONEAL LANE...AND
            ADELPHI LANE CLOSED DUE TO FLOODING

0544 AM     FLASH FLOOD      4 N CAMP MABRY          30.38N  97.77W
10/24/2015                   TRAVIS             TX   CITY OFFICIAL

            SPICEWOOD SPRINGS RD FROM LOOP 360 TO OLD LAMPASAS
            CLOSED DUE TO FLOODING

0555 AM     FLASH FLOOD      3 NNE BURNET            30.80N  98.21W
10/24/2015                   BURNET             TX   DEPT OF HIGHWAYS

            WATER CROSSINGS ON RM 963 CLOSED DUE TO FLOODING

0602 AM     HEAVY RAIN       2 SE LEON VALLEY        29.47N  98.59W
10/24/2015  M1.72 INCH       BEXAR              TX   AMATEUR RADIO

            RAINFALL SINCE 220 AM

0610 AM     FLASH FLOOD      CEDAR PARK              30.51N  97.83W
10/24/2015                   WILLIAMSON         TX   CITY OFFICIAL

            LOW WATER CROSSINGS CLOSED ON PEACH TREE LN... SUMAC
            LN... CYPRESS LN... AND CEDAR PARK

0617 AM     HEAVY RAIN       2 WSW WELLS BRANCH      30.43N  97.71W
10/24/2015  M4.52 INCH       TRAVIS             TX   MESONET

            RAINFALL IN PAST 2 HOURS

&&

EVENT NUMBER EWX1500786 EWX1500787 EWX1500788 EWX1500789 EWX1500790
EWX1500791 EWX1500792 EWX1500793 EWX1500794 EWX1500795 EWX1500796
EWX1500797 EWX1500798 EWX1500799 EWX1500800 EWX1500801 EWX1500802
EWX1500803 EWX1500804 EWX1500805

CVP
Special weather statement, Oct 24, 6:37 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
637 AM CDT SAT OCT 24 2015

TXZ193-194-209-241230-
FAYETTE TX-BASTROP TX-LEE TX-
637 AM CDT SAT OCT 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR BASTROP...NORTHWESTERN FAYETTE
AND LEE COUNTIES UNTIL 730 AM CDT...

AT 636 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM LEXINGTON TO CAMP SWIFT TO
9 MILES SOUTH OF CEDAR CREEK...AND MOVING SOUTHEAST AT 20 MPH.

WINDS OF 30 TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BASTROP...GIDDINGS...SMITHVILLE...LEXINGTON...CIRCLE D-KC ESTATE...
TANGLEWOOD...FEDOR...ROSANKY...CIRCLE D-KC ESTATES...CAMP SWIFT...
DIME BOX...PAIGE...WYLDWOOD...UPTON...MANHEIM...ALUM CREEK...
LINCOLN...STRING PRAIRIE...HILLS PRAIRIE AND KOVAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3025 9671 3025 9673 3022 9674 2979 9731
      2999 9756 3054 9696 3049 9689 3047 9691
      3046 9688 3043 9687 3043 9685 3039 9679
      3032 9674 3032 9669 3030 9667 3030 9665
TIME...MOT...LOC 1136Z 309DEG 15KT 3041 9700 3018 9726 2994 9752

CP
Local storm report, Oct 24, 6:48 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
648 AM CDT SAT OCT 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 AM     FLASH FLOOD      3 NNW CAMP MABRY        30.36N  97.79W
10/24/2015                   TRAVIS             TX   EMERGENCY MNGR

            ROAD CREWS REPORTING 3 FEET OF WATER OVER THE ROAD AT
            FM 2222 AND BULL CREEK.

&&

EVENT NUMBER EWX1500806

LJH
Local storm report, Oct 24, 7:04 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
704 AM CDT SAT OCT 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 AM     FLASH FLOOD      3 NNW CAMP MABRY        30.36N  97.79W
10/24/2015                   TRAVIS             TX   EMERGENCY MNGR

            CORRECTION...3 FEET OF WATER OVER A SIDE ROAD NEAR THE
            INTERSECTION OF FM 2222 AND BULL CREEK.

&&

CORRECTED REMARKS

EVENT NUMBER EWX1500806

LJH
Local storm report, Oct 24, 8:02 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
802 AM CDT SAT OCT 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     HEAVY RAIN       3 N STARTZVILLE         29.88N  98.28W
10/24/2015  M4.50 INCH       COMAL              TX   PUBLIC

            4.5 INCHES OBSERVED SOUTH SIDE OF CANYON LAKE SINCE
            1030 PM...BUT MOST FELL IN LAST FEW HOURS.

&&

EVENT NUMBER EWX1500807

LJH

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 23, 8:19 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe116 min
Oct 23, 10:55 PM CDTAreal Flood AdvisoryEWXLlano3 hr
Oct 23, 11:45 PM CDTAreal Flood AdvisoryEWXBurnet, Llano3 hr
Oct 24, 12:28 AM CDTAreal Flood AdvisoryEWXVal Verde4 hr
Oct 24, 1:39 AM CDTFlash Flood WarningEWXEdwards, Val Verde4 hr
Oct 24, 1:47 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar3 hr
Oct 24, 1:50 AM CDTFlash Flood WarningEWXBurnet, Llano4 hr
Oct 24, 2:00 AM CDTAreal Flood AdvisoryEWXBandera, Blanco, Gillespie, Kendall, Kerr, Real4 hr
Oct 24, 3:00 AM CDTFlash Flood WarningEWXBexar, Comal, Guadalupe, Kendall4 hr
Oct 24, 3:06 AM CDTSpecial Weather StatementEWXVal Verde54 min
Oct 24, 3:21 AM CDTAreal Flood AdvisoryEWXWilliamson114 min
Oct 24, 3:29 AM CDTFlash Flood WarningEWXBandera, Edwards, Kerr, Real3 hr
Oct 24, 3:52 AM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
Oct 24, 4:23 AM CDTFlash Flood WarningEWXTravis, Williamson7 hr
Oct 24, 4:43 AM CDTAreal Flood AdvisoryEWXEdwards, Kinney, Val Verde3 hr
Oct 24, 4:50 AM CDTFlash Flood WarningEWXBlanco, Comal, Gillespie, Hays, Kendall, Kerr2 hr
Oct 24, 5:53 AM CDTFlash Flood WarningEWXBastrop, Lee6 hr
Oct 24, 6:22 AM CDTFlash Flood WarningEWXEdwards, Real, Uvalde3 hr
Oct 24, 6:37 AM CDTSpecial Weather StatementEWXBastrop, Lee53 min
Oct 24, 6:48 AM CDTFlash Flood WarningEWXBandera, Bexar, Blanco, Caldwell, Comal, Gillespie and 6 more3 hr
Oct 24, 8:16 AM CDTFlash Flood WarningEWXCaldwell, Fayette, Gonzales, Guadalupe3 hr
Oct 24, 8:20 AM CDTRiver Flood WarningEWXVal Verde45 hr
Oct 24, 8:20 AM CDTRiver Flood WarningEWXVal Verde32 hr
Oct 24, 8:32 AM CDTAreal Flood AdvisoryEWXMaverick3 hr
Oct 24, 8:46 AM CDTRiver Flood WarningEWXBlanco25 hr
Oct 24, 9:16 AM CDTFlash Flood WarningEWXAtascosa, Bexar, Frio, Karnes, Medina, Wilson3 hr
Oct 24, 9:17 AM CDTFlash Flood WarningEWXDeWitt, Lavaca3 hr
Oct 24, 9:24 AM CDTAreal Flood AdvisoryEWXBandera, Edwards, Kerr, Real3 hr
Oct 24, 9:42 AM CDTFlash Flood WarningEWXBexar, Caldwell, Comal, Guadalupe, Hays2 hr
Oct 24, 9:55 AM CDTAreal Flood AdvisoryEWXBlanco, Gillespie, Kendall, Kerr3 hr
Oct 24, 9:59 AM CDTRiver Flood WarningEWXBexar, Wilson45 hr
Oct 24, 10:04 AM CDTRiver Flood WarningEWXKerr27 hr
Oct 24, 10:04 AM CDTRiver Flood WarningEWXComal, Gonzales, Guadalupe19 hr
Oct 24, 10:04 AM CDTRiver Flood WarningEWXComal, Guadalupe24 hr
Oct 24, 11:09 AM CDTAreal Flood AdvisoryEWXTravis, Williamson6 hr
Oct 24, 11:36 AM CDTAreal Flood AdvisoryEWXBastrop, Lee3 hr
Oct 24, 11:45 AM CDTAreal Flood AdvisoryEWXCaldwell, Fayette, Gonzales, Guadalupe3 hr
Oct 24, 11:57 AM CDTAreal Flood AdvisoryEWXBexar, Caldwell, Comal, Guadalupe, Hays, Wilson3 hr
Oct 24, 12:12 PM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Frio, Medina, Wilson2 hr
Oct 24, 12:20 PM CDTAreal Flood AdvisoryEWXAtascosa, DeWitt, Karnes, Lavaca115 min
Oct 24, 2:17 PM CDTAreal Flood AdvisoryEWXDeWitt, Karnes, Lavaca, Wilson3 hr
Oct 24, 2:23 PM CDTAreal Flood AdvisoryEWXBastrop, Lee3 hr
Oct 24, 2:30 PM CDTAreal Flood AdvisoryEWXBastrop, Lee3 hr
Oct 24, 2:43 PM CDTAreal Flood AdvisoryEWXCaldwell, Fayette, Gonzales, Guadalupe3 hr
Oct 24, 4:00 PM CDTFlash Flood WatchEWXBastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 7 more8 hr

Nearby

River Flood Warnings in Texas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.